Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 50, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 20, 2021, 10:10 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2021, 10:10 PM EDT (02:10 UTC)
- Expired
- Jul 20, 2021, 11:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Belknap County, NH, Carroll County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 106 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 10:45 PM EDT | TSTM WND DMG | Gilford, NH | TREES DOWN ALL ACROSS THE TOWN OF GILFORD. |
| Jul 20, 10:45 PM EDT | TSTM WND DMG | Meredith, NH | LARGE TREE LIMBS TO 12 INCHES IN DIAMETER DOWN ACROSS TOWN OF MEREDITH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.1
The text
As transmitted.
837
WUUS51 KGYX 210210
SVRGYX
NHC001-003-009-210300-
/O.NEW.KGYX.SV.W.0050.210721T0210Z-210721T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
1010 PM EDT Tue Jul 20 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Southeastern Grafton County in northern New Hampshire...
Central Belknap County in central New Hampshire...
Southwestern Carroll County in northern New Hampshire...
* Until 1100 PM EDT.
* At 1010 PM EDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Woodstock to Plymouth to 9
miles south of Ashland to near Franklin, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Laconia, Meredith, Moultonborough, Plymouth, Alton, Gilmanton,
Holderness, Ashland, Woodstock, Sandwich, Tamworth, Belmont,
Gilford, Center Harber, Ellsworth, Campton, Sanbornton, Thornton,
Waterville Valley and New Hampton.
This includes Interstate 93 between mile markers 59 and 68, between
mile markers 74 and 75, and between mile markers 79 and 96.
This also includes...
Lake Winnipesaukee, Squam Lake, Mount Tecumseh, Welch Mountain, and
Dickey Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4401 7156 4385 7132 4376 7129 4346 7128
4348 7163 4349 7164 4350 7167 4356 7163
4373 7165 4394 7186
TIME...MOT...LOC 0210Z 254DEG 23KT 4388 7184 4373 7169 4356 7166 4349
7173
HAIL...1.00IN
WIND...60MPH
$$
Ekster2 follow-up statements
506
WWUS51 KGYX 210241
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
1041 PM EDT Tue Jul 20 2021
NHC001-003-009-210300-
/O.CON.KGYX.SV.W.0050.000000T0000Z-210721T0300Z/
Grafton NH-Belknap NH-Carroll NH-
1041 PM EDT Tue Jul 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR EAST CENTRAL GRAFTON...CENTRAL BELKNAP AND SOUTHWESTERN CARROLL
COUNTIES...
At 1040 PM EDT, severe thunderstorms were located along a line
extending from near Woodstock to Sandwich to near Meredith to
Laconia, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Laconia, Moultonborough, Meredith, Alton, Gilmanton, Holderness,
Sandwich, Tamworth, Belmont, Gilford, Center Harber, Waterville
Valley, Thornton, Campton, Tuftonboro and Livermore.
This also includes...
Lake Winnipesaukee, Squam Lake, Mount Tecumseh, Welch Mountain, and
Dickey Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4401 7156 4385 7132 4376 7129 4346 7128
4347 7152 4358 7149 4372 7149 4389 7165
TIME...MOT...LOC 0240Z 254DEG 23KT 4393 7160 4378 7145 4361 7142 4354
7149
HAIL...1.00IN
WIND...60MPH
$$858
WWUS51 KGYX 210258
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
1058 PM EDT Tue Jul 20 2021
NHC001-003-009-210308-
/O.EXP.KGYX.SV.W.0050.000000T0000Z-210721T0300Z/
Grafton NH-Belknap NH-Carroll NH-
1058 PM EDT Tue Jul 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAFTON...CENTRAL
BELKNAP AND SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 1100 PM
EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
LAT...LON 4401 7156 4385 7132 4376 7129 4346 7128
4347 7152 4358 7149 4372 7149 4389 7165
TIME...MOT...LOC 0258Z 254DEG 23KT 4395 7148 4380 7133 4363 7130 4356
7137
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:50 PM EDT, 6 hours 20 minutes earlier.
Area forecast discussion, Jul 20, 3:50 PM EDT, 6 hours 20 minutes before
Area Forecast Discussion National Weather Service Gray ME 350 PM EDT Tue Jul 20 2021 .SYNOPSIS... Showers and thunderstorms will sweep across the area late this evening and tonight before weakening in the morning. Low pressure will hang around and cross the area Wednesday bringing another round of showers and storms with the potential for a few strong storms in the afternoon. Drier weather is expected Thursday into the Saturday outside the chance for afternoon showers Friday with temperatures generally in the 70s. Another system approaches Sunday for renewed chances of precipitation as the unsettled July pattern continues. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Prefrontal storms have initiated off the White Mtns and moved into parts of Wrn ME. These will tend to weaken with Ewd movement and loss of daytime heating. More focus will be on the potential squall line in progress over Ontario and set to move across Upstate NY. CAM guidance is quite bullish on this reaching the area this evening. Dewpoints will remain quite high and decent lapse rates aloft thanks the upper low will keep some modest CAPE around even after dark. In addition model forecasts of 0-3 km shear around 30 to 35 kt will support mesocyclone development on the Nrn end of this squall line and continue a perhaps more isolated severe threat even after conditions become less favorable. It did my best to show a cohesive line of storms moving thru the Wrn half of the forecast area carrying a threat for gusty winds. There will also be a rainfall threat for SWrn NH...which is discussed below. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Still looking at the threat of thunderstorms in the afternoon as the main trof drops Swd across the forecast area. Given the lower heights overhead we should be able to compensate for the lack of significant daytime heating. Modest CAPE and slightly stronger wind profiles than today will lead to at least a marginal threat for severe weather for much of the Srn half of the area. Gusty winds will be the main threat and I have included that wording where storms are most likely. This will get more refined as storms evolve this evening and overnight. Storms will clear the area by evening...but clearing skies may lead to some radiation fog. && .LONG TERM /THURSDAY THROUGH TUESDAY/... An occasionally unsettled weather pattern will continue. With the mean 500 mb ridge remaining west New England remains under the influence of a mostly cyclonic flow aloft. This will allow for weak disturbances to come through which would allow for shower and thunderstorm activity at times especially if they time during diurnally favored periods. In the dailies, on Thursday low pressure departs to the Canadian Maritimes early in the day. A few left over showers over eastern and mountain areas, otherwise it should be a dry day. On Friday another disturbance moves across the region in the cyclonic flow. This should result in scattered shower and thunderstorms mainly over northern areas. Saturday will be the driest of the weekend days with only an isolated shower threat over the mountains. Sunday will start out dry with clouds on the increase as low pressure moved from the Eastern Great Lakes area to Southern New England. The GFS and ECMWF have a broad area of showers crossing the region and Sunday Night. On Monday both models have a few scattered showers left over but the bulk of the shower activity will have moved east of the region. Early indications for next Tuesday are for dry conditions. South of the mountains, daily high temperatures will be mainly in the 70s through the weekend before warming into the low to mid 80s Monday and Tuesday. Expect temperatures to be a few degrees cooler over the mountains. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Short Term...Smoke will continue to reduce VIS thru this evening or until RA/TSRA can clear thinand the 12z ECMWF has a concentrated area of very heavy rainfall moving just south of the area with some showers to the north. There could be some convective feedback showing up in the model but will need to keep an eye on trends moving forward.gs out. There may be fog/stratus that tries to work into RKD late tonight...but confidence is lowering given how far offshore the fog bank is currently. Otherwise the main aviation concern tonight will be squall line tracking into the area from the W. TEMPO TSRA at most TAF sites for the best window based on latest forecasts. Wed more SHRA/TSRA expected mainly Srn NH and coastal Wrn ME. MVFR or lower possible in any convectioand the 12z ECMWF has a concentrated area of very heavy rainfall moving just south of the area with some showers to the north. There could be some convective feedback showing up in the model but will need to keep an eye on trends moving forward.n.Overall MVFR conditions outside of shower activity where areas of IFR are possible. Best chance of widespread shower activity will be on Sunday. Long Term...Overall MVFR conditions outside of shower activity where areas of IFR are possible. Best chance of widespread shower activity will be on Sunday. && .MARINE... Short Term...Winds and seas expected to remain below SCA thresholds. Some fog may develop around Penobscot Bay late tonight. Long Term...Wind and waves expected to remain below SCA levels. && .HYDROLOGY... There is a threat of thunderstorms late this evening across parts of SWrn NH and perhaps again Wed. Any rainfall may be problematic given the amount of recent wet weather and saturated ground in that area. If storms train over the same areas and/or feature extreme rainfall rates additional flooding is possible. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Legro SHORT TERM...Legro LONG TERM...Lulofs AVIATION...Legro/Lulofs MARINE...Legro/Lulofs HYDROLOGY...Legro
Hazardous weather outlook, Jul 20, 3:18 PM EDT, 6 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 318 PM EDT Tue Jul 20 2021 MEZ012>014-018>028-033-NHZ006-008>015-211930- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 318 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Scattered late afternoon showers and thunderstorms will give way to more numerous showers and thunderstorms later this evening and overnight. Some of these could result in heavy downpours. Areas that have saturated grounds from recent rain may see localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and storms are expected to develop again across the region on Wednesday with the potential for some storms to become strong to severe with damaging winds being the greatest threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-NHZ001>005-007-211930- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton- Sullivan- 318 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for west central Maine, western Maine, central New Hampshire and northern New Hampshire. .DAY ONE...This afternoon and tonight. Scattered late afternoon showers and thunderstorms will give way to more numerous showers and thunderstorms later this evening and overnight. Some of these could result in heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-211930- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 318 PM EDT Tue Jul 20 2021 Hazardous weather is not expected at this time. This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 20, 6:23 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
623 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD OLD ORCHARD BEACH 43.52N 70.38W
07/20/2021 York ME EMERGENCY MNGR
REPORT OF GRAND AVE AND MULTIPLE OTHER ROADS CLOSED DUE
TO FLASH FLOODING. UP TO 5 FEET OF STANDING WATER
REPORTED. TIME ESTIMATED.
&&
CKSpecial weather statement, Jul 20, 8:55 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Gray ME
855 PM EDT Tue Jul 20 2021
NHZ003-005-210145-
Northern Grafton-Southern Grafton-
855 PM EDT Tue Jul 20 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAFTON COUNTY...
At 855 PM EDT, a strong thunderstorm was located over Bradford, or 20
miles southeast of Barre, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Littleton, Bethlehem, Lincoln, Haverhill, Franconia, Woodstock,
Piermont, Lisbon, Bath, Benton, Easton, Ellsworth, Monroe, Landaff,
Lyman, Thornton, Sugar Hill, Orford and Wentworth.
This includes Interstate 93 between mile markers 90 and 106, and
between mile markers 115 and 131.
This also includes...
Mount Moosilauke, Cannon Mountain, AMC Lonesome Lake Hut, Long Pond
Recreation Area, and Elbow Pond Recreation Area.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4396 7210 4399 7212 4401 7211 4408 7203
4409 7205 4410 7203 4411 7206 4413 7203
4419 7206 4424 7205 4428 7206 4432 7203
4434 7198 4435 7190 4434 7187 4435 7182
4440 7179 4440 7178 4389 7160 4387 7217
TIME...MOT...LOC 0055Z 255DEG 25KT 4401 7219Special weather statement, Jul 20, 9:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Gray ME
915 PM EDT Tue Jul 20 2021
NHZ005-007-210145-
Southern Grafton-Sullivan-
915 PM EDT Tue Jul 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SULLIVAN
AND SOUTHWESTERN GRAFTON COUNTIES...
At 915 PM EDT, radar indicated strong thunderstorms were located
along a line extending from White River Junction to near Reading.
Movement was east at 40 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Claremont, Lebanon, Grafton, Hanover, Enfield, Canaan, Grantham,
Cornish, Croydon, Plainfield and Orange.
This includes Interstate 89 between mile markers 45 and 60.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4339 7240 4345 7239 4347 7239 4349 7238
4352 7240 4354 7238 4357 7238 4360 7234
4361 7234 4367 7231 4368 7190 4338 7237
4338 7241
TIME...MOT...LOC 0115Z 269DEG 33KT 4366 7229 4346 7260Local storm report, Jul 20, 9:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
940 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 S LYME 43.78N 72.16W
07/20/2021 E1.25 INCH GRAFTON NH TRAINED SPOTTER
TIME ESTIMATED.
&&Special weather statement, Jul 20, 9:47 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
947 PM EDT Tue Jul 20 2021
NHZ007>009-011-015-210230-
Merrimack-Belknap-Western And Central Hillsborough-Cheshire-Sullivan-
947 PM EDT Tue Jul 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...NORTH
CENTRAL CHESHIRE AND NORTHWESTERN MERRIMACK COUNTIES...
At 947 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ascutney to near Saxtons River.
Movement was east at 20 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Claremont, Franklin, New London, Charlestown, Bradford, Danbury,
Newport, Alstead, Marlow, Walpole, Warner, Hillsborough, Grantham,
Andover, Cornish, Lempster, Hill, Acworth, Goshen and Croydon.
This includes Interstate 89 between mile markers 23 and 43.
This also includes...
Mount Kearsage and Mount Sunapee.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4323 7243 4325 7244 4328 7241 4332 7240
4334 7241 4336 7239 4336 7241 4338 7242
4339 7240 4344 7240 4349 7235 4352 7163
4311 7209 4310 7244 4312 7243 4315 7246
TIME...MOT...LOC 0147Z 270DEG 18KT 4343 7235 4315 7258Local storm report, Jul 20, 9:51 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
951 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG HANOVER 43.70N 72.29W
07/20/2021 GRAFTON NH LAW ENFORCEMENT
MANY TREES DOWN IN TOWN. TIME ESTIMATED.
&&The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:55 PM EDT | Special Weather Statement | GYX | Grafton | 50 min |
| Jul 20, 8:58 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 47 min |
| Jul 20, 9:15 PM EDT | Special Weather Statement | GYX | Sullivan | 30 min |
| Jul 20, 9:24 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Sullivan | 29 min |
| Jul 20, 9:35 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack, Sullivan | 40 min |
| Jul 20, 9:47 PM EDT | Special Weather Statement | GYX | Sullivan | 43 min |
| Jul 20, 10:14 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 46 min |
| Jul 20, 10:15 PM EDT | Special Weather Statement | GYX | Rockingham | 45 min |
| Jul 20, 10:33 PM EDT | Special Weather Statement | GYX | Cheshire | 42 min |
| Jul 20, 10:36 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 39 min |
| Jul 20, 10:38 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Strafford | 41 min |
| Jul 20, 10:57 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Cheshire, Hillsborough, Merrimack | 48 min |
| Jul 20, 11:10 PM EDT | Special Weather Statement | GYX | Rockingham | 35 min |
| Jul 20, 11:28 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Merrimack, Rockingham | 47 min |
| Jul 20, 11:32 PM EDT | Special Weather Statement | GYX | Strafford | 43 min |
| Jul 20, 11:42 PM EDT | Special Weather Statement | GYX | Rockingham | 48 min |
| Jul 20, 11:55 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 25 min |
| Jul 21, 12:06 AM EDT | Special Weather Statement | GYX | Rockingham | 24 min |
| Jul 21, 12:13 AM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 30 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.